Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 6 found articles
 
 
  2-D Darcian flow in vicinity of permeable fracture perturbing unidirectional flow in homogeneous formation
 
 
Title: 2-D Darcian flow in vicinity of permeable fracture perturbing unidirectional flow in homogeneous formation
Author: Kacimov, A. R.
Yakimov, N. D.
Appeared in: Journal of engineering mathematics
Paging: Volume 118 (2019) nr. 1 pages 15-28
Year: 2019
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands